# SDR 2007UALA01361

- Difficulty date: April 28, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N309UA
- Make and model: Boeing 737322
- Aircraft serial: 23670
- Aircraft time: 58,079 hours, 34,235 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 2L OUTSIDE DOOR HANDLE CAME OUT OF STOWED POSITION DURING FLIGHT.  [SUP 05-16-07]  CAUSE UNKNOWN. ALL CHECKS WERE NORMAL.
